# SDR MWEA98295

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911412
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DOUBLER AT FS 440 LONGERON 30 TO 29L WAS FOUND CORRODED.  REMOVED AND REPLACED DOUBLER.
